Jump to content
CrazyBoards.org

sleepiness 2-3 hours later, but not immediately?


Recommended Posts

Has anyone taken tizanidine (Zanaflex) or another muscle relaxer and not felt tired after taking it but felt exhausted (and possibly actually needed to sleep) two to three hours after taking it?  I'm trying to figure out if what just happened (that) is a coincidence or something I should expect on an ongoing basis.  I'm only to start taking it during the day if it doesn't put me to sleep, but I don't know if it caused the delayed reaction or if that's not a thing and it was more likely just random. 

I suppose this could generalize to any drug that's known to have sleepiness as a side effect...whether it's always immediate or whether it can be 2-3 hours later. 

Link to comment
Share on other sites

 

5 hours ago, dancesintherain said:

or another muscle relaxer

If you are talking about any muscle relaxer, I am on flexeril (cyclobenzaprine), and I can take some and not be tired, but I will almost 100% of the time get a bad headache 2-3 hours later.  However if I take it and go to sleep, I will wake up with my head a lot more relaxed.  So I now usually only take it when I am able to sleep at the same time.  Exceptions are if I am not home and I have a back spasm or something requiring a muscle relaxer.  If I need it that bad when not at home, I don't care about the headache I'll most likely get by not sleeping when taking it.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...